Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 1, 2015, 3:33 PM CDT for Calhoun County, Alabama. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 3:33 PM CDT (20:33 UTC)
- Expired
- Jul 1, 2015, 4:04 PM CDT
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Calhoun County, AL
The radar
The Birmingham radar (KBMX), 118 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:48 PM CDT | TSTM WND DMG | Wellington, AL | TREE DOWN ON HWY 431 AT WELLINGTON RD |
| Jul 1, 3:48 PM CDT | TSTM WND DMG | Wellington, AL | TREES DOWN ON HWY 431 AT WELLINGTON RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS54 KBMX 012033
SVRBMX
ALC015-012130-
/O.NEW.KBMX.SV.W.0097.150701T2033Z-150701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 430 PM CDT
* AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEELY HENRY
LAKE...OR 7 MILES SOUTHEAST OF RAINBOW CITY...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANNISTON...JACKSONVILLE...PIEDMONT...SAKS...FORT MCCLELLAN...WEST
END-COBB TOWN...GLENCOE...WEAVER...OHATCHEE...BLUE MOUNTAIN...
ALEXANDRIA...JACKSONVILLE STATE UNIVERSITY...NEELY HENRY LAKE...
SOUTHSIDE...KNIGHTENS CROSSROADS...CHOCCOLOCCO...WELLINGTON...
SULPHUR SPRINGS AND DEARMANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3396 8559 3389 8560 3388 8564 3385 8564
3384 8559 3380 8559 3377 8564 3365 8564
3363 8566 3361 8570 3374 8608 3377 8604
3381 8607 3385 8605 3386 8600 3392 8595
3391 8590 3395 8588 3393 8574 3397 8574
TIME...MOT...LOC 2033Z 290DEG 24KT 3386 8597
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
196
WWUS54 KBMX 012052
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT WED JUL 1 2015
ALC015-012130-
/O.CON.KBMX.SV.W.0097.000000T0000Z-150701T2130Z/
CALHOUN AL-
352 PM CDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL CALHOUN COUNTY...
AT 350 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALEXANDRIA...
OR NEAR JACKSONVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...JACKSONVILLE...PIEDMONT...SAKS...FORT MCCLELLAN...WEST
END-COBB TOWN...WEAVER...BLUE MOUNTAIN...ALEXANDRIA...JACKSONVILLE
STATE UNIVERSITY...KNIGHTENS CROSSROADS...CHOCCOLOCCO...WELLINGTON...
SULPHUR SPRINGS AND DEARMANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3396 8559 3389 8560 3388 8564 3385 8564
3384 8559 3380 8559 3377 8564 3365 8564
3363 8566 3361 8570 3371 8599 3394 8585
3394 8584 3393 8574 3397 8574
TIME...MOT...LOC 2050Z 290DEG 24KT 3382 8584
HAIL...1.00IN
WIND...60MPH
$$
56164
WWUS54 KBMX 012104
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT WED JUL 1 2015
ALC015-012113-
/O.CAN.KBMX.SV.W.0097.000000T0000Z-150701T2130Z/
CALHOUN AL-
404 PM CDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CALHOUN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3396 8559 3389 8560 3388 8564 3385 8564
3384 8559 3380 8559 3377 8564 3365 8564
3363 8566 3361 8570 3371 8599 3394 8585
3394 8584 3393 8574 3397 8574
TIME...MOT...LOC 2100Z 290DEG 24KT 3379 8574
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:21 PM CDT, 12 minutes earlier.
Area forecast discussion, Jul 1, 3:21 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 321 PM CDT WED JUL 1 2015 .DISCUSSION... NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTH ALABAMA THIS AFTERNOON ON THE SOUTH SIDE OF A DECAYING MCS OVER TENNESSEE. THE ACTIVITY SHOULD WEAKEN CONSIDERABLY BY EARLY EVENING AND DO NOT EXPECT MUCH COVERAGE AFTER SUNSET. ANOTHER MCS IS LIKELY TO DROP SOUTHEAST INTO NORTH ALABAMA AFTER MIDNIGHT AND THIS IS THE REASON FOR LIKELY POPS ACROSS THE FAR NORTHERN COUNTIES. NORTHWEST FLOW PATTERN WILL CONTINUE THROUGH THE WEEKEND...AND THE WEATHER WILL REMAIN UNSETTLED. WARM AND MOIST SOUTHWEST LOW WILL FEED INSTABILITY INTO ANY MCS THAT COMES DOWN THE PIKE. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED SEVERE STORM IS CERTAINLY POSSIBLE OVER THE NEXT FEW DAYS. A SLIGHTLY HIGHER SEVERE THREAT MAY COME ON FRIDAY AS MODELS SHOW A INCREASE IN LOW LEVEL SHEAR OVER NORTH ALABAMA AS A SURFACE LOW PASSES TO THE NORTH. THE UPPER PATTERN WILL UNDERGO A CHANGE EARLY NEXT WEEK AS AN UPPER RIDGE OVER TEXAS BUILDS EASTWARD. THIS WILL PRODUCE WARMER DAYTIME TEMPERATURES AND DECREASING RAIN CHANCES. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. SCATTERED SHOWERS AND STORMS HAVE BEGUN TO DEVELOP IN RESPONSE TO THE DECREASING CLOUD COVER FROM THIS MORNING. VCTS WILL REMAIN IN THE FORECAST FOR NORTHERN TERMINALS...WITH LESS COVERAGE EXPECTED AT KMGM AND KTOI. ANOTHER ROUND OF SHOWERS AND STORMS WILL BE POSSIBLE FROM 06Z TO 12Z ON THURSDAY MORNING...AND HAVE RE- INTRODUCED VCTS FOR THE NORTHERN TERMINALS ONCE AGAIN FOR THE INCREASED LIKELIHOOD OF STORM FORMATION. OTHERWISE...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD WITH SOUTHWESTERLY SURFACE WINDS PRIMARILY UNDER 10 KNOTS. 56/GDG && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY THROUGH THE WEEKEND. NO FIRE WEATHER CONCERNS ARE EXPECTED AT THIS TIME. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 84 70 86 70 / 60 70 60 60 50 ANNISTON 70 85 71 86 70 / 60 70 60 60 50 BIRMINGHAM 73 87 73 88 72 / 50 60 50 60 50 TUSCALOOSA 72 89 72 89 72 / 30 50 40 50 50 CALERA 72 88 73 88 71 / 40 60 40 50 40 AUBURN 71 85 72 88 72 / 30 60 40 40 30 MONTGOMERY 73 90 72 90 73 / 20 40 20 30 30 TROY 73 90 72 91 72 / 20 40 20 30 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 1, 4:53 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 453 AM CDT WED JUL 1 2015 ALZ011>015-017>050-021300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 453 AM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 1, 3:01 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT WED JUL 1 2015
ALZ026-012030-
ST. CLAIR AL-
301 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CLAIR COUNTY UNTIL
330 PM CDT...
AT 301 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASHVILLE...OR 8 MILES SOUTHEAST OF ONEONTA...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGVILLE...ASHVILLE...RAGLAND...STEELE...NEELY HENRY LAKE...ST.
CLAIR SPRINGS...CALDWELL...ALABAMA INTERNATIONAL DRAGWAY...I 59 REST
AREAS AT ONEONTA...WHITNEY JUNCTION...HORSE PENS FORTY...NEELY HENRY
DAM AND CAMP SUMATANGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3396 8617 3393 8617 3390 8614 3390 8611
3386 8610 3386 8606 3384 8607 3382 8605
3381 8607 3377 8605 3370 8615 3378 8648
3382 8647 3382 8643 3389 8634 3391 8635
3398 8629 3397 8625 3399 8620
TIME...MOT...LOC 2001Z 279DEG 26KT 3386 8638
56Special weather statement, Jul 1, 3:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT WED JUL 1 2015
ALZ018-012045-
ETOWAH AL-
312 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH COUNTY UNTIL 345 PM CDT...
AT 311 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REECE CITY...OR 7 MILES NORTHWEST OF GADSDEN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GADSDEN...RAINBOW CITY...HOKES BLUFF...ATTALLA...GLENCOE...SARDIS
CITY...REECE CITY...GADSDEN MALL...TABOR ROAD...NOCCALULA FALLS...
BALLPLAY...RIDGEVILLE...GADSDEN STEAM PLANT...BLACK CREEK...
ROCKLEDGE...MOUNTAINBORO...BIG WILLS CREEK...CRUDUP...REAVES AND
KEENER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3411 8584 3413 8580 3412 8579 3410 8580
3399 8574 3394 8574 3400 8618 3418 8617
3420 8585
TIME...MOT...LOC 2011Z 271DEG 26KT 3409 8609
56Special weather statement, Jul 1, 3:18 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
318 PM CDT WED JUL 1 2015
ALZ015-012100-
WALKER AL-
318 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALKER COUNTY UNTIL
400 PM CDT...
AT 318 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JASPER...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...SUMITON...CORDOVA...DORA...PARRISH...SIPSEY...ROCKY
HOLLOW...BURNWELL...QUINTON...BELOIT...LYNNS PARK...BARNEY...BOLDO...
EMPIRE AND MANCHESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3389 8701 3387 8700 3386 8697 3384 8695
3380 8695 3380 8697 3379 8697 3379 8700
3377 8701 3377 8702 3375 8702 3373 8704
3369 8704 3368 8706 3366 8706 3366 8709
3374 8733 3392 8728
TIME...MOT...LOC 2018Z 285DEG 20KT 3381 8723
56Special weather statement, Jul 1, 3:21 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 321 PM CDT WED JUL 1 2015 ALZ028-012045- CLAY AL- 321 PM CDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL 345 PM CDT... AT 321 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOLDVILLE...OR 8 MILES SOUTH OF ASHLAND...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ASHLAND...MOTLEY...CRAGFORD AND MELLOW VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3311 8565 3310 8587 3323 8589 3329 8565 TIME...MOT...LOC 2021Z 262DEG 19KT 3316 8580 56
Special weather statement, Jul 1, 3:28 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT WED JUL 1 2015
ALZ018-019-012100-
CALHOUN AL-ETOWAH AL-
328 PM CDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALHOUN AND SOUTHEASTERN
ETOWAH COUNTIES UNTIL 400 PM CDT...
AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENCOE...OR NEAR RAINBOW CITY...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SAKS AND ALEXANDRIA AROUND 345 PM CDT.
JACKSONVILLE AND WEAVER AROUND 350 PM CDT.
JACKSONVILLE STATE UNIVERSITY AROUND 355 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KNIGHTENS
CROSSROADS...BIG WILLS CREEK...WELLINGTON...SULPHUR SPRINGS...COBB
CITY AND SOUTHSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3396 8558 3389 8559 3389 8560 3388 8560
3388 8564 3385 8564 3384 8560 3379 8560
3377 8564 3367 8564 3381 8606 3384 8607
3385 8605 3386 8608 3387 8608 3399 8603
TIME...MOT...LOC 2027Z 290DEG 24KT 3388 8596
56Local storm report, Jul 1, 3:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG BLACK CREEK 34.17N 85.90W
07/01/2015 ETOWAH AL EMERGENCY MNGR
TREES DOWN BLOCKING ANTIOCH RD.
0224 PM TSTM WND DMG LOCUST FORK 33.91N 86.62W
07/01/2015 BLOUNT AL EMERGENCY MNGR
A FEW TREES DOWN ACROSS THE COUNTY ON COUTNY HWY
1...COUNTY HWY 15...370 POPLAR TR. SPOTTER ESTIMATED
WINDS GUST TO 40MPH
0245 PM TSTM WND DMG 1 W KEENER 34.16N 85.97W
07/01/2015 ETOWAH AL EMERGENCY MNGR
TREE DOWN ON I59 NEAR MM198
0254 PM TSTM WND DMG 1 N TRAFFORD 33.84N 86.75W
07/01/2015 BLOUNT AL EMERGENCY MNGR
TREE DOWN ON DEAMS FERRY RD
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:45 PM CDT | Special Weather Statement | BMX | Cherokee | 60 min |
| Jul 1, 2:23 PM CDT | Special Weather Statement | BMX | Blount | 52 min |
| Jul 1, 2:32 PM CDT | Special Weather Statement | BMX | Etowah | 28 min |
| Jul 1, 2:59 PM CDT | Special Weather Statement | BMX | Winston | 46 min |
| Jul 1, 3:01 PM CDT | Special Weather Statement | BMX | St. Clair | 29 min |
| Jul 1, 3:12 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 1, 3:18 PM CDT | Special Weather Statement | BMX | Walker | 42 min |
| Jul 1, 3:21 PM CDT | Special Weather Statement | BMX | Clay | 24 min |
| Jul 1, 3:28 PM CDT | Special Weather Statement | BMX | Calhoun | 32 min |
| Jul 1, 3:57 PM CDT | Special Weather Statement | BMX | Cleburne | 33 min |
| Jul 1, 4:10 PM CDT | Special Weather Statement | BMX | Calhoun | 35 min |
| Jul 1, 4:19 PM CDT | Special Weather Statement | BMX | DeKalb | 41 min |
| Jul 1, 4:37 PM CDT | Special Weather Statement | BMX | Cleburne | 23 min |
| Jul 1, 4:40 PM CDT | Special Weather Statement | BMX | Jefferson | 50 min |
| Jul 1, 4:56 PM CDT | Special Weather Statement | BMX | Marion | 49 min |
| Jul 1, 5:26 PM CDT | Special Weather Statement | BMX | Jefferson | 49 min |
| Jul 1, 6:14 PM CDT | Special Weather Statement | BMX | Talladega | 46 min |
| Jul 1, 6:21 PM CDT | Special Weather Statement | BMX | Bibb | 24 min |
| Jul 1, 6:26 PM CDT | Special Weather Statement | BMX | Fayette | 34 min |
| Jul 1, 6:52 PM CDT | Special Weather Statement | BMX | Shelby | 23 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.